# SDR QXEA2015092300505

- Difficulty date: September 23, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 34,431 hours, 35,986 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Smoke
- Location: Right
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE COMING FROM RT OTBD BRAKE.  BRAKING ON LANDING WAS NORMAL, NO EXCESSIVE BRAKING APPLIED.  PERFORMED GVI OF NR 2 MLG NR 3 AND NR 4 BRAKES.  NO OBVIOUS DEFECTS NOTED,  NO DISCOLORATION, NO LEAKS.  TAXIED ACFT WITH FLT CREW, MULTIPLE TIMES APPLIED BRAKES WHILE TAXI, BRAKES OPERATED NORMALLY.  NO BRAKE DRAGGING WAS NOTICED.  AFTER TAXI GVI OF BRAKES DID NOT REVEAL PROBLEMS, BRAKES TEMPERATURES WERE EVEN. INTERROGATED CDS, NO FAULTS FOUND FOR ANTI-SKID.  ACFT OK FOR RETURN TO SERVICE. COULD NOT DUPLICATE.  NO PARTS REPLACED.
